# SDR AALA950054H

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 112T7004
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - EDGE DAMAGE BEYOND SRM 57-20-90-1 FIG 101 DETAIL V LIMITS.  BLENDED DAMAGED AREA, NDT INSPECT, FLAP PEEN AND RESTORE FINISH PER ENGINEERING MRB 767-1034.  (M)
